Will Lercanidipine 20mg And Spiranolactone 25mg Increase Potassium Levels In A Ckd Patient When Used Together

1 Reply Updated



Conversation Starter

Shazza Says:


If I take lercanidipine 20mg and spiranolactone 25mg together will that increase the potassium levels in a CKD patient



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Shazza! How are you?

The Larcanidipine won't, but the Spironolactone can raise it.

What are the patients current levels?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

How long for Span K to increase potassium levels ?
Hi, I've been diagnosed with low potaasium levels and have some of the not so nice side effects as in heart palpitat...
lercanidipine 20mg and olmesartan medoxomil 10mg
Please note that i am hypertensive patient, i have bilateral polycystic kidney disease and i am taking one tablet olmesa...
Amoxicillin, Potassium and Aceclofenac together
Can I take Amoxicillin, Potassium and Aceclofenac tablets for mouth swelling due to a cavity and growing wisdom tooth?...
Will 1.0mg or 1.5mg of clonazepam cause INR levels to decrease or increase?
I'm taking Warfarin to treat lung blood clots and address my antiphospholipid syndrome. I also get occasional panic ... 1 reply
uva ursi and potassium citrate is ok to take together
Can you give your dog potassium citrate and uva ursi together?...
losartan and magnesium potassium taken together
I currently started taking Magnesium Potassium, Grape Seed Extract & Garlic 1000 mg to control my BP. My doctor pres... 4 replies
experienced increased potassium with Multaq?
Atere 3 months of Multaq, I began to run dangerously high potassium levels, not low! Any other similar experiences? ## I... 3 replies
Is constipation a side effect when taking Lercanidipine
Have only been taking Lercanidipine for 2weeks and am suffering with severe constipation , never any bother before ## He... 1 reply
Lercanidipine and Candesartan
I have just been prescribed Lercanidipine and Candesartan for my BP and was told not to take Ramapril anymore because of... 4 replies
lercanidipine sandoz 10mg
I have been taking lercanidipine sandoz 10mg for a week now but my blood pressure has gone up not down. This morning 191... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 29 May 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA